# SDR SWIA201438449

- Difficulty date: June 13, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N218AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 27,213 hours, 17,727 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Chafed
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOWER TRANSCOWL, LATCHING DOOR RECEPTACLE CHAFED.  C-CHECK, BLENDED CHAFE ON  LATCHING DOOR RECEPTACLE IAW EA.
